Notre Dame Journal of Formal Logic

Incompleteness in intuitionistic metamathematics.

David Charles McCarty

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 32, Number 3 (1991), 323-358.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093635833

Zentralblatt MATH identifier
0751.03030

Mathematical Reviews number (MathSciNet)
MR1124590

Digital Object Identifier
doi:10.1305/ndjfl/1093635833

Subjects
Primary: 03F55: Intuitionistic mathematics

Citation

McCarty, David Charles. Incompleteness in intuitionistic metamathematics. Notre Dame Journal of Formal Logic 32 (1991), no. 3, 323--358. doi:10.1305/ndjfl/1093635833. http://projecteuclid.org/euclid.ndjfl/1093635833.


Export citation